# SDR UALA2009122904054

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 54,117 hours, 19,315 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS HOLE 1" BY 2" LT SIDE JUST FWD OF APU DOOR.  MAJOR REPAIR ACCOMPLISHED: ACCESS DOOR PANEL 314AR HAS A CREASE IN IT.  PANEL IS LOCATED RT SIDE JUST FWD OF APU DOOR.  CUT OUT DAMAGE ON BOTH EXTERNAL & INTERNAL SKIN SECTIONS.  RECEIVED EVA FOR THE INTERNAL PILLOW DOUBLER REPAIR.  FABRICATED AND DRILLED REPAIR DOUBLER, NEEDS PRIMED AND INSTALLED. PRIMED AND INSTALLED DOUBLER. INSTALLED ACCESS DOOR ASSY.
